Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Corn Cap used by Diabetic and corn has appeared again, Please advice

My MIL has diabetes and had used a corn cap. The corn has re-appeared again. We wish to avoid surgery or any complications. Please advice.
Asked On : Thu, 24 Jun 2010
Answers:  1 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi. Corns usually result in the areas of pressure. A corn cap would have have salicyclic acid which chemically pare down the thickened, dead skin. Salicyclic acid is not recomemded for diabetics. You can use well fitting, comfortable shoes...the idea is to avoid pressure and friction. You can also use pads which are available over the counter. Please do not cut the corn and consult a footcare specialist
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor